# SDR P5CA0200664

- Difficulty date: March 17, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 86,010 hours, 21,447 cycles
- Engine: Pwa JT9D7
- Engine time: 67,488 hours, 15,511 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: BACB30EK6A8C
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BOLT HEAD SHEARED OFF ON RT SIDE OF NR 1 ENGINE AFT MOUNT TO PYLON FITTING.  REMOVED AND REPLACED TWO BOLTS ON RT SIDE FOR AFT MOUNT TO FITTING PER MM 54-41-02.
